# SDR CALA2014120292761

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 40,529 hours, 17,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS DOOR CUT OUT 540 LB HAS 5 OVERSIZED HOLES.  REWORKED HOLES P, Q & R IAW SRM 57-21-11 PARA B & THE OTHER TWO HOLES L & K WORK IAW ECRA 5720-02620.  ALL HOLES REAMED & HFEC ROTARY SCANNED IAW NTM 51-10-01 & NO DEFECT NOTED.  COLD WORKED HOLES FABRICATED & INSTALLED BUSHING IAW SRM 57-21-11 & ECRA 5720-026 20.
